# SDR CALA2025100609606

- Difficulty date: October 4, 2025
- Submitted: October 6, 2025
- Operation: Air carrier
- Aircraft: N69835
- Make and model: Boeing 737924ER
- Aircraft serial: 60087
- Aircraft time: 34,716 hours, 12,760 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: None
- Condition: Odor
- Location: External Cart
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

STRONG GASOLINE ODOR IN FRONT OF AIRCRAFT AND COCKPIT FAINT SMELL AFT OF THE AIRCRAFT THERE WAS A GASOLINE POWERED AIR CART ATTACHED TO THE AIRCRAFT. THE AIR FROM THE CART DOES NOT HAVE ANY GASOLINE ODOR. CART REMOVED FROM THE AIRCRAFT AND APU IS BEING USED TO SUPPLY A/C. GASOLINE SMELL NO LONGER PRESENT.
